首页    期刊浏览 2025年04月05日 星期六
登录注册

文章基本信息

  • 标题:多方向不規則波中を航行する船舶の応答の実用的時間領域解析法 (第1報) 線形応答解析法について
  • 本地全文:下载
  • 作者:前田 久明 ; 林 昌奎 ; 奥山 淳一郎
  • 期刊名称:日本造船学会論文集
  • 印刷版ISSN:0514-8499
  • 电子版ISSN:1884-2070
  • 出版年度:1996
  • 卷号:1996
  • 期号:180
  • 页码:141-150
  • DOI:10.2534/jjasnaoe1968.1996.180_141
  • 出版社:The Japan Society of Naval Architects and Ocean Engineers
  • 摘要:

    In order to deal with the nonlinear problem of sea keeping, the calculation of ship response in time domain is necessary. For these purpose, Constant Coefficient method (C. C. method) and Convolution Integral method (C. I. method), which are based on the Strip Theory, are generally used. However, Almost all of these researches are focused on the ship motion in regular waves. Firstly, the authors present the concept of numerical simulation of not only ship motions but also wave loads and pressure distribution in irregular directional waves. Secondly, by Comparing with frequency domain analyzed results and an experiment, the reliability of numerical results of present method is obtained. Finally, the difference of the numerical results in directional irregular waves between C. C. method and C. I. method is shown. In this paper, the equation of ship responses is limited in the linear case, however, this algorithm can be easily extended to the non-linear case, which will be reported in the next paper.

国家哲学社会科学文献中心版权所有